# SDR DALA2023020100809

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,164 hours, 20,962 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 DTE, ERA 605096-14, MONITOR INSPECTION LOG REPAIR TO FUSELAGE LH FRAME AT STA 1280 & S-11/12. CORRECTIVE ACTION: REF ERA 605096-14. (2608686)
